# SDR AALA202307136717

- Difficulty date: July 8, 2023
- Submitted: July 13, 2023
- Operation: Air carrier
- Aircraft: N965AN
- Make and model: Boeing 737823
- Aircraft serial: 29544
- Aircraft time: 64,230 hours, 26,711 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHTHAND FORWARD SLIDE/OVERWING EMERGENCY LIGHT INOPERATIVE. REMOVED AND REPLACED RIGHTHAND FORWARD SLIDE OVERWING EMERGENCY LIGHT BULB PER AMM 33-57-04-960-801.
